# SDR AMTA200301021

- Difficulty date: July 11, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N525AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 11,448 hours, 3,824 cycles
- Engine: Rroyce RB211*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN HAS GOUGES AT CROWN.  REPAIRED SKIN IAW ER/A 757-53R-5239.
